# SDR SWAA2012040202729

- Difficulty date: March 30, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 13,445 hours, 7,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 207377
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED LENS ASSY IAW AMM.
